Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest missyjean130

Missing 6 days of tane

Recommended Posts

Guest missyjean130

Ok so there were some issues with where I pick up my prescription...

I have to miss 6 days!

I am wondering how bad it is to skip 6 days?

What is the most amount of days you should miss before being worried about how badly it will interfere with your course?

I'm really paranoid right now! I'm worried this may mess up my treatment and I won't be "cured" after this whole mess. I almost cried this morning =(

Once I get my pills,I'll be starting my 3rd month

Link to comment
Share on other sites

Guest missyjean130

Oh my god, can someone seriously answer me..I'm having a full fledged panic attack.

I am not as dry as I was a few days ago, so I'm worried i'm getting completly fucked over by missing doses.

Link to comment
Share on other sites

Relax bra.......6 days is fine. Just make sure you get it back in you asap when you get the prescription. Sometimes this shit happens to me and I call the derm.....they usually have sample packets of accutane....get a 10mg packet or something to hold you over.

Link to comment
Share on other sites

My derm said you can have a 7 day window whatever she means by that. I think you will be fine. I had a 5-7 day gap i turned out ok i think. Hey, I'm about to go on my 3rd month too on thursday.

We're soul mates :wub:

Link to comment
Share on other sites

Missy, you have already built up a cumulative dose in your system and I would imagine if you stopped now your acne still wouldn't creep back for another month or so at least. Therefore, 6 days without popping the pills really is not going to affect your course or your remission/cure after it.

Don't fret and whatever you do, don't double your dosage!!

Greg

Link to comment
Share on other sites

i've been off it for about 9 days now coz i had joint pain which is gradually getting better...i'm still unsure whether or not to get back on but.

Link to comment
Share on other sites

Kaveman, I had joint pain too and reduced from 25mg to 40mg. Joint pain is gone and tane still works itsmagic, its just longer.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×